# SDR CALA2025080407239

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 107,580 hours, 14,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR M33407 EMERGENCY POWER SUPPLY BATTERY PACK FOUND MALFUNC TIONED.   REPLACED L4 DOOR M33407 EMERGENCY POWER SUPPLY BATTERY PACK AND PERFORMED NEW BATTERY PACK TEST. OPS NORMAL IAW AMM 33-51-06-96 0-802 REV 104.
